# SDR 2006FA0000463

- Difficulty date: April 27, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N164WS
- Make and model: Beech C90A
- Aircraft serial: LJ1736
- Aircraft time: 199 hours, 352 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Part serial: A5643
- Condition: Cracked
- Location: Mlg
- Part time: 199 hours, 352 cycles
- Component: Main Wheel
- Component part number: 312081
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IB WHEEL HALF CAUSING LOSS OF TIRE AIR PRESSURE.  NOTE:  THIS WAS A BRAND NEW PART ON A NEW AIRPLANE.  NOT AN OVERHAULED PART (SEE 5(I) AND 6(I)
